# SDR UIEA2020063081315

- Difficulty date: June 28, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 101,718 hours, 19,674 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Damaged
- Location: Bs 600-620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 600 - 620, STRINGER 15R AND 17R,  STRINGER SPLICE DAMAGED.  THE STRINGER SPLICE WAS REPLACED AND REPAIRED IAW RI-53-00-14101 REV A.  MAJOR REPAIR.
